논문KCI 등재
CONNECTED LOCALLY COMPACT GROUPS HAVING SUFFICIENTLY MANY FINITE-DIMENSIONAL LINEAR REPRESENTATIONS
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
The connected locally compact groups admitting a separating family of continuous linear finite-dimensional representations are described.
Abstract
The connected locally compact groups admitting a separating family of continuous linear finite-dimensional representations are described.
참고문헌 (15)
- G. Birkhoff, "Lie groups simply isomorphic with no linear group", Bull. Amer. Math. Soc, 42, pp.883~888 (1936)
- M. Goto, "Faithful representations of Lie groups. I", Math. Japonicae, 1, pp.107~119 (1948)
- M. Goto, "Faithful representations of Lie groups. II", Nagoya Math. J, 1, pp.91~107 (1950)
- E.Hewitt, "Abstract Harmonic Analysis. Vol. I" (1979), Springer-Verlag
- G. P. Hochschild, "The universal representation kernel of a Lie group", Proc. Amer. Math. Soc, 11, pp.625~629 (1960)
- K. Iwasawa, "On some types of topological groups", Ann. of Math, 50, pp.507~558 (1949)
- M. Moskowitz, "Faithful representations and a local property of Lie groups", Math. Z, 143, pp.193~198 (1975)
- N. W. Rickert, "Some properties of locally compact groups", J. Austral. Math. Soc, 7, pp.433~454 (1967)
- A. I. Shtern, "Van der Waerden's continuity theorem for the commutator subgroups of connected Lie groups and Mishchenko's conjecture", Advanced Studies in Contemporary Mathematics, 13(2), pp.143~158 (2006), 장전수학회
- A. I. Shtern, "A version of the van der Waerden theorem and the proof of the Mishchenko conjecture for homomorphisms of locally compact groups", Izv. Ross. Akad. Nauk Ser. Mat, 72(1), pp.183~224 (2008)
- A.I.Shtern, "Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko’s conjecture", Fundam. Prikl. Mat, 13(7), pp.85~225 (2007)
- Alexander I. Shtern, "APPLICATIONS OF AUTOMATIC CONTINUITY RESULTS TO ANALOGS OF THE FREUDENTHAL–WEIL AND HOCHSCHILD THEOREMS", Advanced Studies in Contemporary Mathematics, 20(2), pp.203~212 (2010), 장전수학회
- Alexander I. Shtern, "HOCHSCHILD KERNEL FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF A CONNECTED REDUCTIVE LIE GROUP", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 13(2), pp.127~132 (2010), 장전수학회
- Alexander I. Shtern, "HOCHSCHILD KERNEL FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF A CONNECTED LIE GROUP WITH SIMPLE LEVI SUBGROUP", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 13(3), pp.289~294 (2010), 장전수학회
- A. Weil, "Lintegration dans les groupes topologiques et ses applications, 2nd ed", Act. Sc. Ind, (1145) (1953), Hermann
관련 논문AI추천
Centerfree connected locally compact groupsA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2013 · 제16권 제4호IRREDUCIBLY REPRESENTABLE LIE GROUPSA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제2호CONTINUITY CONDITIONS FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF TOTALLY DISCONNECTED LOCALLY COMPACT GROUPSA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2018 · 제28권 제4호CONTINUITY CONDITIONS FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF ALMOST CONNECTED LOCALLY COMPACT GROUPSA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2018 · 제21권 제4호Finite-dimensional finally precontinuous unitary pseudorepresentations of almost connected locally compact groupsA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2019 · 제22권 제3호Continuous one-dimensional pseudorepresentations of almost connected locally compact groupsA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제3호
이 간행물의 다른 논문 (12건)
SPECIAL VALUES OF LERCH ZETA FUNCTION AND THEIR FOURIER EXPANSIONSABDELMEJID BAYADpp. 1-4On the fuzzy estimation of fuzzy parameters induced from originalDabuxilatu Wangpp. 5-12ON THE q-EULER NUMBERS AND WEIGHTED q-BERNSTEIN POLYNOMIALS김태균, 임석훈, 최종성, 이병제, 김영희pp. 13-18Application of (G'/G)-expansion method for systems of nonlinear evolution equationsM.R. Moghaddam, H. Kheiri, V. Vafaeipp. 19-34A NOTE ON THE WEIGHTED p-ADIC q-EULER MEASURE ON Zp유천성, 최종성, 김태균, 김영희pp. 35-40
